# SDR AALA2018072769007

- Difficulty date: July 24, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 6,281 hours, 2,579 cycles
- Engine: Cfmint CFM567B243
- Engine time: 6,281 hours, 2,579 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FL380, THE LEFT ENGINE OIL INDICATED ZERO,  FOLLOWED BY LOW OIL PRESSURE.  CONDUCTED  A PRECAUTIONARY SHUTDOWN OF THE ENGINE IAW QRH. SINGLE ENGINE TIME WAS 42 MINUTES. AN EMERGENCY WAS DECLARED, THE AIRCRAFT WAS GROUNDED.  REPLACED THE STARTER VALVE IAW AMM 80-11-03-402,  REPLACED THE STARTER, AND STARTER SHAFT IAW AMM 80-11-01-400, ACCOMPLISHED AMM 71-00-00-210-802-F00,  REPLACED THE NR 1 ENGINE STARTER QUADRING ADAPTER AND CHECKED FOR DEBRIS IAW MM 80-11-02-400. ACCOMPLISHED ALL STEPS OF MIC 70357514.  LEAK CHECKED AND ENGINE TESTS CHECKED SATISFACTORY.
